IJPAM: Volume 26, No. 2 (2006)

QED HOPF ALGEBRAS ON PLANAR BINARY BITREES

Zlatko Erjavec
Faculty of Organization and Informatics
University of Zagreb
Pavlinska 2, Varazdin, HR-42000, CROATIA
e-mail: zlatko.erjavec@foi.hr


Abstract.In this paper the Hopf algebras on planar binary bitrees used to renormalize propagators of quantum electrodynamics are described and the coactions which describes renormalization procedure are constructed.

Received: June 8, 2005

AMS Subject Classification: 16W30, 05C99, 05E99, 81R99

Key Words and Phrases: Hopf algebras, renormalization of QED, planar binary bitrees

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 26
Issue: 2